# SDR DALA2025121709188

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 23,733 hours, 2,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 40.1RT I/B LOWER RIVET ON SUPPORT BRACKET HEAD HAS TOOLING DAMAGE.  REPAIRED PER ERA 628320-14 REV. ORIG. (1354896)
